Universal torsors and Cox rings

Yuri Tschinkel, Brendan Hassett

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationArithmetic of higher-dimensional algebraic varieties
PublisherBirkhauser
Pages149-173
StatePublished - 2003

Publication series

NameProgress in Mathematics
Volume226

Cite this

Tschinkel, Y., & Hassett, B. (2003). Universal torsors and Cox rings. In Arithmetic of higher-dimensional algebraic varieties (pp. 149-173). (Progress in Mathematics; Vol. 226). Birkhauser.